# SDR FDEA201709283028

- Difficulty date: September 28, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 100,954 hours, 29,942 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: ACA38233
- Condition: Cracked
- Location: Acm Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE NR 3 ACM ACCESS DOOR UPPER FLANGE PREVIOUS REPAIR HAS CONTINUED TO CRACK.    REPAIRED THE NR 3 ACM DOOR UPPER FLANGE CRACK IAW EA 8-5240-T0336127.
